# SDR AALA20061193

- Difficulty date: December 6, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 26D INOPERATIVE.  REPINNED HARNESS CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 26DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
